# SDR HEEA0014192

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100041A
- Condition: Defective
- Location: M/R
- Part time: 9,465 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT BALANCE M/R BLADE ON AIRCRAFT (SUSPECT WATER IN THE CORE)
